RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 1, Pages 133–151 (Mi izv2102)  

On a class of singular integral operators with kernels of polar-logarithmic type

N. L. Vasilevskii


Abstract: Integral operators with polar-logarithmic kernels which arise in connection with a problem of F. D. Gahov are studied in the space $L_p(\mathscr L)$. Necessary and sufficient conditions that the operator be Noetherian and a formula for the index of the operators are obtained. A complete solution of Gahov's problem is obtained.
Bibliography: 10 titles.

Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:1, 127–143

Bibliographic databases:

UDC: 517.948
MSC: Primary 47G05; Secondary 30A88
Received: 19.04.1974

Citation: N. L. Vasilevskii, “On a class of singular integral operators with kernels of polar-logarithmic type”, Izv. Akad. Nauk SSSR Ser. Mat., 40:1 (1976), 133–151; Math. USSR-Izv., 10:1 (1976), 127–143

Citation in format AMSBIB
\Bibitem{Vas76}
\by N.~L.~Vasilevskii
\paper On a~class of singular integral operators with kernels of polar-logarithmic type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 1
\pages 133--151
\mathnet{http://mi.mathnet.ru/izv2102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=415431}
\zmath{https://zbmath.org/?q=an:0325.47036}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 1
\pages 127--143
\crossref{https://doi.org/10.1070/IM1976v010n01ABEH001682}


Linking options:
  • http://mi.mathnet.ru/eng/izv2102
  • http://mi.mathnet.ru/eng/izv/v40/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:193
    Full text:74
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019